# SDR CALA2021090801530

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 81,843 hours, 11,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293830
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5310-07143 REV.D OP 002, AD 2017-17-16 RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL 159 AND 185. FOUND CRACK GENERATED AND ACCOMPLISH OP 004. REF N/R L/P 913051 8 .  RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL 159 AND 185. REPAIR ACCOMPLISHED AS PER EA 5310-07143 REV D OP 004 (WORK DETAIL REFER SEQ 1408).
